# SDR ASAA1149863

- Difficulty date: May 28, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546565186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD Z STIFFENER IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW ASA EA 400 53EA 05609.
